# SDR COMA0660501

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 7,827 hours, 6,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: 601R31707178
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SECOND STEP DOWN FORWARD AND AFT SKINS CRACKED UNDER BRACKETS WHERE HAND RAILS STOW WHEN DOWN.  AFT SKIN ALSO CRACKED THIRD STEP DOWN IN RADIUS OF TREAD/RISER.  REMOVED DAMAGED AREAS OF PAX DOOR FORWARD AND AFT SKINS SECOND STEP, AND THIRD STEP AFT SKIN IAW EA 10-5211-01344.
